Volume 15 , Issue 3. The full text of this article hosted at iucr.
If you do not receive an email within 10 minutes, your email address may not be registered, and you may need to create a new Wiley Online Library account. If the address matches an existing account you will receive an email with instructions to retrieve your username.
Search for more papers by this author. Tools Request permission Export citation Add to favorites Track citation. Share Give access Share full text access. Share full text access. Please review our Terms and Conditions of Use and check box below to share full-text version of article. Uniqueness without continuous dependence Pages Burton, T. Connections in scalar reaction diffusion equations with neumann boundary conditions Pages Fiedler, B.
On nonparasite solutions Pages Krbec, P. Uniform zeros for beaded strings Pages Kreith, K. Perron integral, perron product integral and ordinary linear differential equations Pages Kurzweil, J. On the zeros of some special functions: Differential equations and nicholson-type formulas Pages Muldoon, M. Linear perturbations of general disconjugate equations Pages Trench, W. A description of blow-up for the solid fuel ignition model Pages Bebernes, J. Spectral analysis of non-self-adjoint elliptic operators Pages Brilla, I. On uniqueness and stability of steady-state carrier distributions in semiconductors Pages Gajewski, H.
Partial regularity of minimizers Pages Giaquinta, M. Boundary integral equations of elasticity in domains with piecewise smooth boundaries Pages Maz'ya, V. Higher regularity of weak solutions of strongly nonlinear elliptic equations Pages Simader, C. Qualitative properties of the solutions to the navier-stokes equations for compressible fluids Pages Valli, A. On Gel'fand's method of chasing for silving multipoint boundary value problems Pages Agarwal, R.
Stability and error estimates valid for infinite time, for strongly monotone and infinitely stiff evolution equations Pages Axelsson, O. Recent results in the approximation of free boundaries Pages Brezzi, F. Analysis of thacker's method for solving the linearized shallow water equations Pages Descloux, J. The convergence of a new method for calculating lower bounds to eigenvalues Pages Goerisch, F. Free boundary problems for stokes' flows and finite element methods Pages Nitsche, J.
Enclosing methods for perturbed boundary value problems in nonlinear difference equations Pages Schmidt, J. Hindawi pdf N. Quasilinearization for resonant boundary-value problems with mixed boundary conditions, Nonlinear Oscillations, Vol.
Shop with confidence
Nonlinear Oscillations N. Quasilinearization for resonant boundary-value problems with mixed boundary conditions, Journal of Mathematical Sciences, V. Springer I. Quasilinearization and multiple solutions of the second order nonlinear boundary value problem, Journal of Control Engineering and Technology, Vol.
Two-dimensional systems with asymmetric principal part. Pinelas, M. Chipot, Z. Dosla Eds. On solvability of boundary value problem for asymmetric differential equation depending on x'.
Modelling and Analysis , V. Boundary value problems for a super-sublinear asymmetric oscillator: exact number of solutions. Hindawi pdf I. Nonlinear problems with asymmetric principal part. On a m aximal n umber of p eriod a nnuli , Abstract and Applied Analysis, V. Two-parameter nonlinear oscillations: the Neumann problem.
Sadyrbaev and N. Communications in Applied Analysis , V. Dynamic Publishers pdf S. Atslega , F. Multiple period annuli in Lienard type equations.trancatchblinteu.tk
Professor John Whiteman | Selected publications | Brunel University London
Applied Mathematics Letters, V. Elsevier F. Multiplicity in parameter-dependent problems for ordinary differential equations. Mathematical Modelling and Analysis, V. Types of solutions and approximation of solutions of second order nonlinear boundary value problems. In: Amer. Conference Proceedings Volume , — American Institute of Physics S.
Dynamics of economic growth: Uncertainty treatment using differential inclusions
Multiple positive solutions in the second order autonomous nonlinear boundary value problems. Multiple solutions of the second order nonlinear Neumann BVP. Two parameter nonlinear eigenvalue problems. Period annuli and multiple solutions for two-point BVP. Tatra Mountains Mathematical Publications, V. Link A.
- Direct Current Transmission?
- Equadiff Conference.
- Log in to Wiley Online Library.
- Structural Dynamics and Probabilistic Analyses for Engineers.
- Computational Subsurface Hydrology: Fluid Flows.
- Stochastic Dynamics and Irreversibility (Graduate Texts in Physics).
Nonlinear spectra: the Neumann problem. Multiple solutions of nonlinear boundary value problems for two-dimensional differential systems. Dynamical Systems and Differential Equations.
American Institute of Mathematical Sciences F. Multiple solutions of two-point nonlinear boundary value problems. Elsevier A. Two-parametric nonlinear eigenvalue problems. Types of solutions and multiplicity results for two-point nonlinear boundary value problems.
Systems, Diff. Sadyrbaev and A. Nonlinear spectra for parameter dependent ordinary differential equations. LANA pdf F. Multiplicity of solutions for second order two-point boundary value problems with asymptotically asymmetric nonlinearities at resonance. Georgian Mathematical Journal, V. De Gruyter A. On the Nehari solutions. Czecho-Slovak series, Bratislava, July , Comenius University Press, Bratislava, , pp.